# SDR 2015FA0000588

- Difficulty date: November 13, 2015
- Submitted: November 18, 2015
- Operation: General aviation
- Aircraft: N8654V
- Make and model: Bbavia 7ECA
- Aircraft serial: 109075
- Aircraft time: 3,542 hours
- Engine: Lyc O235*
- Engine time: 346 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Part serial: 14041051
- Condition: Separated
- Location: Engine
- Part time: 346 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO DISTRIBUTOR GEAR ELECTRODE FINGER LOOSE ON SHAFT.
